# SDR VQIA2013080900021

- Difficulty date: July 26, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N635VA
- Make and model: Airbus A320-214
- Aircraft serial: 3398
- System (JASC): 3240 · Landing Gear Brake System
- Part: Monitor
- Part number: 351H51002
- Condition: Malfunctioned
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING ROTATION, NR 4 BRAKE TEMP CLIMBED TO 800 DEGREES C WITH AN ASSOCIATED ECAM FOR HOT BRAKES.  SELECTED GEAR DOWN AND BRAKE COOLED TO BELOW 500 DEGREES C ON ECAM AND RETURNED TO DEPARTURE AS A PRECAUTION.  A NORMAL CONFIGURATION, OVERWEIGHT LANDING PERFORMED.   MX NOTED THAT NR 4 BRAKE WAS COLD TO THE TOUCH.   RELEASED FOR SERVICE.  THE ACFT FLEW ITS NEST 2 LEGS WITHOUT INCIDENT.  DURING TROUBLESHOOTING, REVEALED A FAULTY BTMU.  REPLACED.
